# SDR 98ZZZX1266

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: City of Los Angeles-General Services, repair station ULXR905L
- Aircraft: N212LA
- Make and model: Bell 206B-3
- Aircraft serial: 3957
- System (JASC): 2822 · Fuel Boost Pump
- Part: Doubler
- Condition: Corroded
- Location: Boost Pump Mt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL BOOST PUMP MOUNTING FLANGE BECAME DEBONDED ALLOWING THE BOOST PUMPS TO FLEX WITH THE FUEL CELL.  REMOVAL OF THE FUEL CELL REVEALED EXTENSIVE CORROSION OF THE ALUMINUM MOUNTING FLANGE.   SUBMITTER SUGGESTED A POSSIBLE CAUSE OF FAILURE WAS MOISTURE TRAPPED BETWEEN THE FUEL CELL AND MOUNTING FLANGE AND POSSIBLY INSUFFICIENT ADHESIVE USED TO BOND THE FLANGE TO THE FUSELAGE IN THE FUEL CELL CAVITY.
